# SDR ASAA0590111

- Difficulty date: June 16, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2A226390
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND F/O`S INBOARD SEAT TRACK WORN.  REPAIRED IAW MM 25-11-01.  (M)
